Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

D3-MODULES VERSUS D4-MODULES - APPLICATIONS TO QUIVERS

GLASGOW MATHEMATICAL JOURNAL, vol.63, no.3, pp.697-723, 2021 (Journal Indexed in SCI) identifier identifier

Endomorphism Rings Via Minimal Morphisms

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.18, no.4, 2021 (Journal Indexed in SCI) identifier identifier

Uniqueness of uniform decompositions in exact categories

JOURNAL OF PURE AND APPLIED ALGEBRA, vol.225, no.6, 2021 (Journal Indexed in SCI) identifier identifier

Relatively divisible and relatively flat objects in exact categories

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.20, no.5, 2021 (Journal Indexed in SCI) identifier identifier

Relatively divisible and relatively flat objects in exact categories: applications

APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, 2021 (Journal Indexed in SCI) identifier identifier

The isomorphism problem for uniserial modules over an arbitrary ring

COMMUNICATIONS IN ALGEBRA, vol.48, no.9, pp.4027-4036, 2020 (Journal Indexed in SCI) identifier identifier

Baer-Kaplansky classes in categories: transfer via functors

COMMUNICATIONS IN ALGEBRA, vol.48, pp.3157-3169, 2020 (Journal Indexed in SCI) identifier identifier

Rings for which every cosingular module is discrete

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.49, no.5, pp.1635-1648, 2020 (Journal Indexed in SCI) identifier identifier

Baer-Kaplansky Classes in Grothendieck Categories and Applications

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.16, no.4, 2019 (Journal Indexed in SCI) identifier identifier

Retractable and Coretractable Modules over Formal Triangular Matrix Rings

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.45, no.2, pp.429-445, 2019 (Journal Indexed in SCI) identifier identifier

On image summand coinvariant modules and kernel summand invariant modules

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.3, pp.1456-1473, 2019 (Journal Indexed in SCI) identifier identifier

Pseudo Projective Modules Which are not Quasi Projective and Quivers

TAIWANESE JOURNAL OF MATHEMATICS, vol.22, no.5, pp.1083-1090, 2018 (Journal Indexed in SCI) identifier identifier

On Dual of Square Free Modules

COMMUNICATIONS IN ALGEBRA, pp.3365-3376, 2018 (Journal Indexed in SCI Expanded)

A Variation of Coretractable Modules

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.41, no.3, pp.1275-1291, 2018 (Journal Indexed in SCI) identifier identifier

Weak Rickart and Dual Weak Rickart Objects in Abelian Categories

COMMUNICATIONS IN ALGEBRA, pp.2912-2926, 2018 (Journal Indexed in SCI Expanded)

A new approach to H-supplemented modules via homomorphisms

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.4, pp.1941-1955, 2018 (Journal Indexed in SCI) identifier identifier

Modules invariant under monomorphisms of their envelopes

ADVANCES IN RINGS AND MODULES, vol.715, pp.171-179, 2018 (Journal Indexed in SCI) identifier

On Baer-Kaplansky Classes of Modules

ALGEBRA COLLOQUIUM, vol.24, no.4, pp.603-610, 2017 (Journal Indexed in SCI) identifier identifier

On Weak Rickart Modules

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, pp.1-28, 2017 (Journal Indexed in SCI Expanded)

When automorphism-coinvariant modules are quasi-projective

COMMUNICATIONS IN ALGEBRA, vol.45, no.2, pp.688-693, 2017 (Journal Indexed in SCI) identifier identifier

Some Generalizations of Quasi-Projective Modules

ALGEBRA COLLOQUIUM, vol.22, pp.727-738, 2015 (Journal Indexed in SCI) identifier identifier

Modules invariant under automorphisms of their covers and envelopes

ISRAEL JOURNAL OF MATHEMATICS, vol.206, no.1, pp.457-482, 2015 (Journal Indexed in SCI) identifier identifier

On coretractable modules

Hokkaido Mathematical Journal, vol.44, no.1, pp.91-99, 2015 (Journal Indexed in SCI) identifier identifier identifier

ANNIHILATOR-SMALL SUBMODULES

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.39, no.6, pp.1053-1063, 2013 (Journal Indexed in SCI) identifier identifier identifier

A note on noncosingular lifting modules

UKRAINIAN MATHEMATICAL JOURNAL, vol.64, no.11, pp.1776-1779, 2013 (Journal Indexed in SCI) identifier identifier

A note on Nonsingular Lifting Modules

UKRAINIAN MATHEMATICAL JOURNAL, pp.1776-1779, 2013 (Journal Indexed in SCI Expanded)

Absolute Co-Supplement and Absolute Co-Closed Modules

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, pp.67-79, 2013 (Journal Indexed in SCI Expanded)

On Rad-D-12 Modules

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.21, no.1, pp.201-208, 2013 (Journal Indexed in SCI) identifier identifier

ON (D-12)-MODULES

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.43, no.4, pp.1355-1373, 2013 (Journal Indexed in SCI) identifier identifier

DIRECT SUMS OF SEMI-PROJECTIVE MODULES

COLLOQUIUM MATHEMATICUM, vol.127, no.1, pp.67-81, 2012 (Journal Indexed in SCI) identifier identifier

On H-Supplemented Modules

ALGEBRA COLLOQUIUM, vol.18, pp.915-924, 2011 (Journal Indexed in SCI) identifier identifier

KT-Bimodules and Weak KT-Bimodules

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, pp.509-519, 2011 (Journal Indexed in SCI Expanded)

ON FULLY IDEMPOTENT MODULES

COMMUNICATIONS IN ALGEBRA, vol.39, no.8, pp.2707-2722, 2011 (Journal Indexed in SCI) identifier identifier

When Does an AB5* Module Have Finite Hollow Dimension?

COLLOQUIUM MATHEMATICUM, pp.191-204, 2011 (Journal Indexed in SCI Expanded)

Supplement Submodules of Injective Modules

COMMUNICATIONS IN ALGEBRA, pp.4390-4402, 2011 (Journal Indexed in SCI Expanded)

ON DUAL BAER MODULES

GLASGOW MATHEMATICAL JOURNAL, vol.52, pp.261-269, 2010 (Journal Indexed in SCI) identifier identifier

When is a Fully Idempotent Module a V-Module?

BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, vol.53, no.4, pp.387-391, 2010 (Journal Indexed in SCI) identifier identifier

Mixed Injective Modules

GLASGOW MATHEMATICAL JOURNAL, pp.111-120, 2010 (Journal Indexed in SCI Expanded)

ON T-NONCOSINGULAR MODULES

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.80, no.3, pp.462-471, 2009 (Journal Indexed in SCI) identifier identifier

On non-M-cosingular Completely +-supplemented Modules

APPLIED CATEGORICAL STRUCTURES, pp.249-254, 2008 (Journal Indexed in SCI Expanded)

Direct Summands of +-supplemented Modules

ALGEBRA COLLOQUIUM, pp.625-630, 2007 (Journal Indexed in SCI Expanded)

H-supplemented Duo Modules

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, pp.965-971, 2007 (Journal Indexed in SCI Expanded)

On Hollow-Lifting Modules

TAIWANESE JOURNAL OF MATHEMATICS, pp.545-568, 2007 (Journal Indexed in SCI)

A Relative Version of the Lifting Property of Modules

ALGEBRA COLLOQUIUM, pp.361-370, 2004 (Journal Indexed in SCI Expanded)

Discrete and Quasi-discrete Modules

COMMUNICATIONS IN ALGEBRA, pp.5273-5282, 2002 (Journal Indexed in SCI)

Generalizations of lifting modules

ACTA MATHEMATICA HUNGARICA, vol.91, no.3, pp.253-261, 2001 (Journal Indexed in SCI) identifier identifier

On lifting modules

COMMUNICATIONS IN ALGEBRA, vol.28, no.7, pp.3427-3440, 2000 (Journal Indexed in SCI) identifier identifier

Rings whose modules are circle plus-supplemented

JOURNAL OF ALGEBRA, vol.218, no.2, pp.470-487, 1999 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Baer-Kaplansky Theorem for Modules over Non-commutative Algebras

KYUNGPOOK MATHEMATICAL JOURNAL, vol.61, no.2, pp.213-222, 2021 (Journal Indexed in ESCI) identifier identifier

On dual Rickart modules and weak dual Rickart modules

ALGEBRA & DISCRETE MATHEMATICS, vol.25, no.2, pp.200-214, 2018 (Journal Indexed in ESCI) identifier identifier

On some radicals and proper classes associated to simple modules

J. Algebra Comb. Discrete Appl., vol.4, 2017 (Refereed Journals of Other Institutions)

Direct sums of ADS modules

Bol.Soc.Mat.Mex., vol.22, pp.33-46, 2016 (Journal Indexed in ESCI) identifier identifier

A Study On Semi-projective Covers, Semi-projective Modules and Formal Triangular Matrix Rings

Palestine Journal of Mathematics, no.3, pp.374-382, 2014 (International Refereed University Journal)

t-Dual Baer Modules and t-Lifting Modules

Vietnam Journal of Mathematics, vol.42, no.2, pp.159-169, 2014 (Refereed Journals of Other Institutions) identifier

On Mono-İnjective Modules and Mono-ojective Modules

Mathematical Journal of Okayama University, pp.117-129, 2013 (Refereed Journals of Other Institutions)

Noetherian and Artinian lattices

International Journal of Mathematics and Mathematical Sciences, vol.2012, 2012 (Refereed Journals of Other Institutions) identifier

A note on Endomorphism Rings of Semi-projective Modules

Mathematical Proceedings of the Royal Irish Academy, pp.93-99, 2012 (Refereed Journals of Other Institutions)

Noetherian and Artinian Lattices

International Journal of Mathematics and Mathematical Sciences, pp.1-8, 2012 (Refereed Journals of Other Institutions)

A note on ADS modules

Bull. Math. Sci, vol.2, pp.359-363, 2012 (Refereed Journals of Other Institutions) identifier identifier

H-supplemented Modules with respect to a Preradical

Algebra and Discrete Mathematics, pp.116-131, 2011 (Refereed Journals of Other Institutions)

When is a Fully Idempotent Modules a V-Module

Bull. Math. Soc. Sci. Math. Roumanie, pp.387-391, 2010 (Refereed Journals of Other Institutions)

On Generalized Epi-Projective Modules

Mathematical Journal of Okayama University, pp.111-122, 2010 (Refereed Journals of Other Institutions)

On Rad-+-supplemented Modules

Hadronic Journal, pp.505-512, 2009 (Refereed Journals of Other Institutions)

On Epi-Projective Modules

East-West J. of Mathematics, pp.27-35, 2008 (Refereed Journals of Other Institutions)

Direct Sums of Lifting Modules

East-West J. of Mathematics, pp.53-62, 2007 (Refereed Journals of Other Institutions)

On overline Z M semiperfect Modules

East-West J. of Mathematics, vol.8, pp.193-201, 2006 (Refereed Journals of Other Institutions)

Generalization of Weak Lifting Modules

Soochow Journal of Mathematics, vol.32, pp.71-76, 2006 (Refereed Journals of Other Institutions)

On Coclosed Submodules

Indian J. Pure appl. Math., pp.135-144, 2005 (Refereed Journals of Other Institutions)

When M cosingular Modules are Projective

Vietnam Journal of Mathematics, vol.33, pp.214-221, 2005 (Refereed Journals of Other Institutions)

Hollow Dimension of Modules

Journal of Zhejiang University Science, vol.6, pp.1055-1057, 2005 (Refereed Journals of Other Institutions) identifier

Characterizations of Discrete and Quasi discrete Modules

Soochow Journal of Mathematics, vol.31, pp.179-185, 2005 (Refereed Journals of Other Institutions)

On Lifting Modules and Weak Lifting Modules

Kyungpook Math. J., vol.45, pp.445-453, 2005 (Refereed Journals of Other Institutions)

Copolyform and Lifting Modules

Far East J. Math. Sci., vol.9, pp.159-165, 2003 (Refereed Journals of Other Institutions)

CCSR Modules and Weak Lifting Modules

East-West J. of Mathematics, vol.5, pp.89-96, 2003 (Refereed Journals of Other Institutions)

An Approach to Extending and Lifting Modules by Modular Lattices

Indian J. pure appl. Math., pp.81-86, 2002 (Refereed Journals of Other Institutions)

On Lifting LE Modules

Vietnam Journal of Mathematics, vol.30, pp.167-176, 2002 (Refereed Journals of Other Institutions)

Rings Whose Modules Are D12

East-West J. of Mathematics, vol.3, pp.81-86, 2001 (Refereed Journals of Other Institutions)

A Generalization of Quasi-Projective Modules

Far East Journal of Mathematical Sciences, pp.483-488, 2000 (Refereed Journals of Other Institutions)

Modules which are self-projective relative to coclosed submodules

An. Şt. Univ. Ovidius Constanta, pp.47-51, 2000 (Refereed Journals of Other Institutions)

Finite Direct Sums of (D1)-Modules

TURKISH JOURNAL OF MATHEMATICS, pp.85-91, 1998 (Refereed Journals of Other Institutions)

(D1)-modules with summands having local endomorphism rings

Far East Journal of Mathematical Sciences, pp.145-152, 1998 (Refereed Journals of Other Institutions)

A Note on Left Perfect Rings

Hacettepe Bulletin of Natural Sciences and Engineering, vol.18, pp.67-70, 1997 (International Refereed University Journal)

On Prime Submodules

Far East Journal of Mathematical Science, pp.163-168, 1996 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

A Baer-Kaplansky Theorem in Additive Categories

The Eighth China-Japan-Korea International Symposium on Ring Theory, Nagoya, Japan, 26 - 31 August 2019, pp.203-213

A new approach to dualize retractable modules

5th International Conference Noncommutative Rings and their Applications, Lens, France, 12 - 15 June 2017, vol.727, pp.211-221 identifier

ON NON-delta-M-COSINGULAR COMPLETELY circle plus-delta(M)-SUPPLEMENTED MODULES

5th China-Japan-Korea International Symposium on Ring Therory 2007, Tokyo, Japan, 10 - 15 September 2007, pp.189-190 identifier

Weak Lifting Modules with Small Radical

International Conference on Ring and Module Theory, Ankara, Turkey, 18 August 2008, pp.135-140

On the Relative (Quasi-) Discreteness of Modules

The Fifth China-Japan-Korea International Symposium on Ring Theory, Tokyo, Japan, 10 September 2007, pp.225-234

On Non-delta-M-Cosingular Completely +-delta M-Supplamented Modules

The Fifth China-Japan-Korea International Symposium on Ring Theory, Tokyo, Japan, 10 September 2007, pp.189-199

On Some Injective Modules

International Conference on Modules and Comodules, Lizbon, Portugal, 08 September 2006, pp.313-329

Cohereditary Modules in sigma[M]

International Conference on Modules and Comodules, Lizbon, Portugal, 08 September 2006, pp.265-279

Characterizations of right perfect rings by +-supplemented modules

International Conference on Algebra and Its Applications, Ohio, United States Of America, 25 March 1999, pp.313-318